# SDR 2002F00614

- Difficulty date: April 26, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Support
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON SUPPORT AND RADIUS ROD IN NOSE LANDING GEAR WHEEL WELL, STATION 227 LBL 8.  (M)
